Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials
Compositio Mathematica, Tome 7 (1940), pp. 340-352.
@article{CM_1940__7__340_0,
     author = {Erd\'elyi, Artur},
     title = {Transformation of a certain series of products of confluent hypergeometric functions. {Applications} to {Laguerre} and {Charlier} polynomials},
     journal = {Compositio Mathematica},
     pages = {340--352},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     zbl = {0022.02005},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1940__7__340_0/}
}
TY  - JOUR
AU  - Erdélyi, Artur
TI  - Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials
JO  - Compositio Mathematica
PY  - 1940
DA  - 1940///
SP  - 340
EP  - 352
VL  - 7
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1940__7__340_0/
UR  - https://zbmath.org/?q=an%3A0022.02005
LA  - en
ID  - CM_1940__7__340_0
ER  - 
Erdélyi, A. Transformation of a certain series of products of confluent hypergeometric functions. Applications to Laguerre and Charlier polynomials. Compositio Mathematica, Tome 7 (1940), pp. 340-352. http://archive.numdam.org/item/CM_1940__7__340_0/